# SDR SIMA20131220005

- Difficulty date: December 20, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,415 hours, 31,745 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200401100
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVER TEMPERATURE ON EICAS CLIMBING THROUGH 17000' WHILE IN ICING CONDITIONS.  FOLLOWED PROCEDURE IN AOM VOL 1 & THE MESSAGE WENT OUT.  LINE DISCONNECTED BETWEEN BLEED VLV & THERMOSTAT.  RECONNECTED LINE, R & R FAN AIR VLV & PERFORMED OC & LEAK CHECKED GOOD IAW AMM 36-11-03 & AMM 36-00-00.
